# SDR AALA202405168384

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N329SL
- Make and model: Boeing 737823
- Aircraft serial: 44479
- Aircraft time: 10,295 hours, 3,854 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Outlet
- Part number: 119146
- Condition: Shorted
- Location: Seat 28abc
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UNIDENTIFIED ODOR EMANATING IN THE LAST 3 ROWS OF MAIN CABIN. THE ODOR IS COMPARABLE TO A BURNING PLASTIC SMELL AND HAS STRONG CHEMICAL LIKE PROPERTIES. ODOR WAS NOT CONTINUOUS AND SEEMED TO COME AND GO IN WAVES. ODOR WAS DETECTABLE BY MULTIPLE PASSENGERS AND AFT FLIGHT ATTENDANTS. FOUND FAULTED POWER SUPPLY AT SEAT 28ABC. REPLACED 28ABC (ISPS)-IN-SEAT POWER SUPPLY. RAN PACKS WITH APU FOR OPS CHECK, NO ODORS NOTED. PER AMM 23-81-05.
